MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MICROCLAVE® CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-C3300
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a clave¿ neutral connector where the customer reported that the device was unable to flow from the filter during patient infusion of infliximab, causing delay in therapy.There was no serious injury/death, no blood loss, no unprotected chemo exposure, no delay in critical therapy no adverse operator consequences , no med/surg intervention required and no involved device available to be tested.The device was changed out/replaced with no further problems encountered.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it has not yet been received.Additional contact information (b)(6).
 
Additional Manufacturer Narrative
One used list #011-c3300 and one used unknown, extension set w/ filter, were returned for evaluation on 4/22/2024.As received some infliximab solution residuals was observed the returned microclave.Each of the returned set was tested separated at gravity pressure and no flow restriction were observed.Complaint of no flow / can't prime/ difficult to prime cannot be confirmed or replicated.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
MICROCLAVE® CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18943546
Report Number9617594-2024-00301
Device Sequence Number18237927
Product Code FPA
UDI-Device Identifier00840619001421
UDI-Public(01)00840619001421(17)280701(10)13700453
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-C3300
Device Lot Number13700453
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer05/06/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date05/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFLIXIMAB, MFR UNK
Patient SexUnknown